Simple singularities and N = 2 supersymmetric Yang-Mills theory

A. Klemm, W. Lerche, S. Yankielowicz, S. Theisen

Research output: Contribution to journalArticlepeer-review

Abstract

We present a first step towards generalizing the work of Seiberg and Witten on N = 2 supersymmetric Yang-Mills theory to arbitrary gauge groups.Specifically, we propose a particular sequence of hyperelliptic genus n - 1 Riemann surfaces to underly the quantum moduli space of SU(n)N = 2 supersymmetric gauge theory. These curves have an obvious generalization to arbitrary simply laced gauge groups, which involves the A-D-E type simple singularities. To support our proposal, we argue that the monodromy in the semiclassical regime is correctly reproduced. We also give some remarks on a possible relation to string theory.

Original languageEnglish
Pages (from-to)169-175
Number of pages7
JournalPhysics Letters B
Volume344
Issue number1-4
DOIs
StatePublished - 26 Jan 1995
Externally publishedYes

Fingerprint

Dive into the research topics of 'Simple singularities and N = 2 supersymmetric Yang-Mills theory'. Together they form a unique fingerprint.

Cite this